# SDR R61A2025010600032

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,929 hours, 32,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065177003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III FLOOR INTERCOSTAL BETWEEN FR89-FR 90 RBL11 FOUND CORRONED. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-43-01
